# SDR SWIA2025040703

- Difficulty date: January 18, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,373 hours, 33,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 1-2 ROLLERS, OUTBOARD FWD, OUTBOARD AFT AND INBOARD AFT WORN. (C-CHECK RO 04/04/2025)INSTALLED NEW SIDE ROLLERS AT R/H WING SLAT TRACK 1-2 , OUTBOARD FWD, OUTBOARD AFT AND INBOARD AFT PER CRJ 700 AMM 27-81-44-000-801-A01. OPS CHECK GOOD NO DISCREPANCIES NOTED AT THIS TIME IN REF TO CRJ AMM 27-50-00-710-801-A02
